Tangential homotopy equivalences.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 445-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homeomorphism types of topological manifolds in a tangential homotopy class, stable tangent bundle
@article{CMH_1980__55_139838,
author = {I. Madsen and L.R. Taylor and B. Williams},
title = {Tangential homotopy equivalences.},
journal = {Commentarii mathematici Helvetici},
pages = {445--484},
year = {1980},
volume = {55},
zbl = {0451.57018},
url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139838/}
}
I. Madsen; L.R. Taylor; B. Williams. Tangential homotopy equivalences.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 445-484. http://geodesic.mathdoc.fr/item/CMH_1980__55_139838/